# SDR FDEA200901040015

- Difficulty date: January 4, 2009
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 59,647 hours, 14,232 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Mount
- Part number: ARC050311
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP OUTBOARD FORWARD HINGE INBOARD ACTUATOR MOUNT BORE FOUND WITH CORROSION.  COMPLIED WITH E.A 1-5750-127714.  CLASSIFIED AS MAJOR REPAIR AS PER GMM 6-2-100.
